# SDR KCDA962

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5802X
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5225
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: 6404284
- Condition: Wire Failed
- Location: Boost Pump
- Part time: 7,456 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LH FUEL BOOST PUMP INOPERATIVE. FOUND ELECTRICAL CONNECTOR AT 15 ALPHA PANEL TO BE BLACKENED AND DEFORMED DUE TO APPARENT ELECTRICAL SHORT. ONE WIRE IN CONNECTOR HAD BURNED ITSELF WHICH CAUSED PUMP TO GO INOP. FUSE IN CIRCUIT DID NOTOPEN. THIS IS A SECOND OCCURENCE. FIRST OCCURENCE WAS ON RH SYSTEM. REMOVED AND REPLACED CONNECTOR. PUMP OPERATES NORMALLY.
